×

zbMATH — the first resource for mathematics

Malcev algebras. (English) Zbl 0101.02302

Keywords:
lattices; rings; fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. A. Albert, The radical of a non-associative algebra, Bull. Amer. Math. Soc. 48 (1942), 891 – 897. · Zbl 0061.05001
[2] R. H. Bruck and Erwin Kleinfeld, The structure of alternative division rings, Proc. Amer. Math. Soc. 2 (1951), 878 – 890. · Zbl 0044.02205
[3] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. · Zbl 0073.02002
[4] Nathan Jacobson, Completely reducible Lie algebras of linear transformations, Proc. Amer. Math. Soc. 2 (1951), 105 – 113. · Zbl 0043.26803
[5] -, Lectures in abstract algebras, vol II, New York, D. Van Nostrand Co., 1953.
[6] Erwin Kleinfeld, A note on Moufang-Lie rings, Proc. Amer. Math. Soc. 9 (1958), 72 – 74. · Zbl 0083.02801
[7] A. I. Mal\(^{\prime}\)cev, Analytic loops, Mat. Sb. N.S. 36(78) (1955), 569 – 576 (Russian).
[8] R. D. Schafer, Inner derivations of non-associative algebras, Bull. Amer. Math. Soc. 55 (1949), 769 – 776. · Zbl 0033.34803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.